Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 594693, 6 pages
http://dx.doi.org/10.1155/2013/594693
Research Article

A Branch and Bound Reduced Algorithm for Quadratic Programming Problems with Quadratic Constraints

Institute of Information & System Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 15 July 2013; Accepted 19 September 2013

Academic Editor: Dongdong Ge

Copyright © 2013 Yuelin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuelin Gao, Feifei Li, and Siqiao Jin, “A Branch and Bound Reduced Algorithm for Quadratic Programming Problems with Quadratic Constraints,” Mathematical Problems in Engineering, vol. 2013, Article ID 594693, 6 pages, 2013. doi:10.1155/2013/594693